View Full Version : Any success using an aromatase inhibitor to eliminate finasteride sides?

03-03-2015, 10:38 PM
I have been taking .25mg of finpecia for approximately two months. In that time period, I have experienced sexual side effects including erectile dysfunction, watery semen, decreased libido, and a general loss of sensation. I have done extensive research regarding the relationship of finasteride in conjunction with an aromatase inhibitor. The theory is that many finasteride side effects are caused by increased estrogen levels, which occurs when finasteride suppresses the conversion of free t to DHT; therefore, the free t must convert to either testosterone or estrogen. As a result, there is a significant increase in estrogen and testosterone. Unfortunately, increased estrogen can result in sexual side effects including erectile dysfunction. The purpose of an aromatase inhibitor is to prevent the conversion of free t to estrogen. It is logical to think that a combination of finasteride and an aromatase inhibitor will reduce sexual side effects caused by finasteride. Has anyone completely eliminated their side effects or significantly reduced them using this method? As mentioned previously, I have done extensive research regarding both drugs. I am aware that altering one's natural hormonal balance is risky. However, desperate times call for desperate measures. Any insight would be greatly appreciated.